# SDR AALA981765

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 660 FRAME DENTED AT STRINGER 22L TO 23L.  REMOVED DAMAGED AREA OF BELT FRAME INSTALLED A .063 INCH MATERIAL DOUBLER WITH 4 ROWS OF FASTENERS TO EACH SIDE OF CUT OUT PER SRM 53-10-4 PAGE 3-6.  (M)
